Heavy periods on pill

Common Questions and Answers about Heavy periods on pill

period

Avatar n tn i am 24 years old im not sexually active i started when i was 11 and since i turned 18 ive had issues with my period now i have been on it for 3 weeks and now im so heavy i cant even wear a pad for more than an hour and its full and these heavy blood clots are comming out and i have had very severe cramps im not on the pill what should i do.
Avatar n tn filling a pad a hour. I went in to my GYN and he said that I should go on the pill to regulate the periods. My regular doctor tested my Thyroid and my PAP came back normal. The next period was 40 days and not as hard. I began the pills on that period and have started another BAD period now... pad an hour - before the pill pack is even done and not in the plecibo line of pills yet.
Avatar n tn get on pill may help if your not on it happened to me for many years or go see obgyn they can help
Avatar n tn Sounds like you are certain you are done with the babies, and this would be great with all the camping you do. I don't remember if it is a pill form or shot. Maybe ask. Heavy periods are the worst! I remember when I was a kid, my mom would wear two pads, one on bottom and one on back of panties so that she would not leak everywhere and then have to sleep on a towel! She had a hysterectomy when I was 16 and has never been happier!
Avatar f tn It was not very comfortable to have two period a month, so I decided to stop pills when the first period started (two weeks before the end of my pill pack). So my periods started as normal, but after three days it started bleeding abnormal. It is lasting now for 11 days and it is very heavy. I have to change my super tampon every two hours with huge clots.
Avatar n tn I have been having heavy periods for a while. I have been seeing a new GYN for a little over a yr. She has been showing a lot more interest in me than my past GYN's, which I am very greatful for but I am tired of waiting and would like to know if anyone has these same problems and if you found out what is wrong and what you have done. For the past month my GYN has been running test to figure out what is going on.
Avatar f tn i have three kids and have been on the pill since i had my second child in 2004 i am on cerazate if thats how u spell it lol pill i came off the pill to try for another baby when i had my daughter i decided to go back on the pill i have now been on the pill for 22 months and in that time i have had about at the most 4-5 months break not at once a few days here and there my bleeding is always heavy my boobs hurt i have no pains in my belly im all ways tired should i go see my doctor or is this no
Avatar m tn My junior year of high school, I went to the doctor and got a low-dose birth control pill. A week into it, my periods became super heavy and I had unbearable cramps, which I had never had before. My period lasted a straight two weeks, stopped for a week, and then came again. My mom told me to stop taking the pill, so I did. My doctor said that it would take a month to get out of my system. A month later, my periods were still very frequent and just as painful.
Avatar f tn Hi I also have heavy periods with clots and all!!! I use metformin it's helps lower glucose and insulin!!! You two may need to try metformin!!! God bless and have faith it will happen!!!
Avatar f tn Hi i have my period 16 days now and still have period pains and heavy bleeding ,im on noriday pill ,im 42 years old i had smear test last month and it was fine ,what could be wrong
440974 tn?1204800185 i am a 23 yr old female who have always had really heavy periods and the pill wasnt cutting it so they gave a mirena unfortunately they had to take it out because it got infected. so then i let me body clean it self out and didnt go on anything in 3 mths i didnt get pregnant and my periods got worse so i went to the doc and they gave a me a depo shot in oct 07 and i was due in dec for another one but didnt get it i havent had a period since.
Avatar f tn I'm 17 and have been on my period for 3 weeks straight. I'm on the pill and take it faithfully every day, same time and everything. Whenever i engage with my boyfriend physically though, i get my period no later than a few hours. I am constantly tired from my period, and don't know if i should see a doctor or not. Help?
Avatar f tn Hi, ive had my periods for over 2 weeks now and its not stopping, what could the cause of this be and how can i make them stop??
285951 tn?1191678814 Ladies some females have heavy periods because their lining of their uterus is thicker then a normal person. Going on the pill helps lighten up your period, but check with your parents before doing that. I had that problem for years, and then after I had my girls, I got my uterus removed 6 months ago, and my lining was twice as thick as a normal person.
Avatar f tn started back on the pill today, periods still qiute heavy, feeling dizzy too now
460279 tn?1206453896 Ok I can understand this I tried the depo and all I did was bleed, so I went on the pill well don't take st johns wort while on the pill or bam ur pregnant because it some how interferes. And for the merina the first one caused an infection I had it removed and a few months later I was pregnant thats when I had my miscarrage.
Avatar f tn One thing that is worrying me is my periods. I have always had irregular periods, except when on the pill for 2 short intervals in my 20s. However I have often fallen into some kind of cycle, e.g. every 6 weeks (about), every 5 weeks etc. 7 weeks would be max but very rarely that long unless very severe stress (I have an anxiety disorder).
Avatar n tn For years I've had very heavy periods with LOTS of cramps and period-related backaches, and I breakout a lot for my age (39). I'd been off the pill for some time, but went back on about 1 1/2 years ago for these symptoms. My periods got lighter and shorter, cramps lessened, my skin got better. However, after trying a minimum of 4 different pills plus the patch, the various side effects were worse than the alternatives.
Avatar f tn I had a D&C at 12 weeks in December 2003. After that, my periods got very heavy and almost unbearably painful in the first 2-3 days. They still last the same amount of time - 6-7 days - but it seems like I'm expelling so much more tissue now. I went on the pill in May 2006 and since then everything's been fine, and my doctor hasn't noticed anything during my yearly exams. Is it possible that the termination just altered my body chemistry, causing my body to produce more endometrial lining?
Avatar n tn After 2 weeks and 2 days i got bleeding (that is 2 days prior to my normal period). This bleeding lasted for 3 days. It was heavy on first day and a bit light on the next 2 days which is unusual according to my normal period.Was this my regular period which were light because of the pill or was this withdrawal bleeding? could this be implantation bleeding? I took a urine pregnancy test a month after the intercourse, It came negative. Also got an ultrasound done after a month.
1416390 tn?1333905204 My mom had this problem years ago as she started going through the change (I'm not saying that is your problem) she was gushing blood all the time and she was put on the pill to regulate her periods and that in turn slowed down the bleeding tremendously. Just a thought.
Avatar m tn The night after this incident, she informs me that she is no on extremely heavy - having to change every hour - and is in alot of pain from it. This has never happened to her before. However it is the time she has use the morning after pill. Im very concerned for her, I'm hoping its just the actions of the morning after pill taking effect, but its being way more of an inconvenience than expected.
Avatar n tn I've been on the Pill for 7 months w/ regular light periods at the right time. Now i'm 10 pills into my new pill pack and my period started again - this time heavier than usual. I've continued to take my pill as usual and my doc said spotting is usual. but this is now more than spotting and i've been bleeding now for 5 days. Is this normal?